About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 378376, 8 pages
http://dx.doi.org/10.1155/2013/378376
Research Article

Finite-Time Synchronization of Singular Hybrid Coupled Networks

1Research Center for Complex Systems and Network Sciences, and Department of Mathematics, Southeast University, Nanjing 210096, China
2Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 20 December 2012; Accepted 11 February 2013

Academic Editor: Jong Hae Kim

Copyright © 2013 Cong Zheng and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. L. Lewis, “A survey of linear singular systems,” Circuits, Systems, and Signal Processing, vol. 5, no. 1, pp. 3–36, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Xu, P. Van Dooren, R. Ştefan, and J. Lam, “Robust stability and stabilization for singular systems with state delay and parameter uncertainty,” IEEE Transactions on Automatic Control, vol. 47, no. 7, pp. 1122–1128, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. Lu and D. W. C. Ho, “Generalized quadratic stability for continuous-time singular systems with nonlinear perturbation,” IEEE Transactions on Automatic Control, vol. 51, no. 5, pp. 818–823, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Grammel, “Robustness of exponential stability to singular perturbations and delays,” Systems & Control Letters, vol. 57, no. 6, pp. 505–510, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. M. Stipanović and D. D. Šiljak, “Robust stability and stabilization of discrete-time non-linear systems: the LMI approach,” International Journal of Control, vol. 74, no. 9, pp. 873–879, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. E. Uezato and M. Ikeda, “Strict LMI conditions for stability, robust stabilization, and H control of descriptor systems,” in Proceedings of the 38th IEEE Conference on Decision and Control, pp. 4092–4097, Phoenix, Ariz, USA, 1999.
  7. P. Wang and J. Zhang, “Stability of solutions for nonlinear singular systems with delay,” Applied Mathematics Letters, vol. 25, no. 10, pp. 1291–1295, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Zhang, C. Liu, and X. Mu, “Robust finite-time stabilization of uncertain singular Markovian jump systems,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 5109–5121, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. Q. Zhang, B. Huang, and J. Lam, “LMI synthesis of H2 and mixed H2/H controllers for singular systems,” IEEE Transactions on Circuits and Systems II, vol. 50, pp. 615–626, 2003.
  10. I. Masubuchi, Y. Kamitane, A. Ohara, and N. Suda, “H control for descriptor systems: a matrix inequalities approach,” Automatica, vol. 33, no. 4, pp. 669–673, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Xu and J. Lam, Robust Control and Filtering of Singular Systems, vol. 332 of Lecture Notes in Control and Information Sciences, Springer, Berlin, Germany, 2006. View at MathSciNet
  12. E. Fridman, “H-control of linear state-delay descriptor systems: an LMI approach,” Linear Algebra and Its Applications, vol. 15, pp. 271–302, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Xia, J. Zhang, and E.-K. Boukas, “Control of discrete singular hybrid systems,” Automatica, vol. 44, no. 10, pp. 2635–2641, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Xu and C. Yang, “H state feedback control for discrete singular systems,” IEEE Transactions on Automatic Control, vol. 45, no. 7, pp. 1405–1409, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. S. Mahmoud and N. B. Almutairi, “Stability and implementable H filters for singular systems with nonlinear perturbations,” Nonlinear Dynamics, vol. 57, no. 3, pp. 401–410, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. G. Feng and J. Lam, “Robust reliable dissipative filtering for discrete delay singular systems,” Signal Processing, vol. 92, pp. 3010–3025, 2012.
  17. W. J. Xiong, D. W. C. Ho, and J. D. Cao, “Synchronization analysis of singular hybrid coupled networks,” Physics Letters A, vol. 372, pp. 6633–6637, 2008.
  18. J. F. Zeng and J. D. Cao, “Synchronisation in singgular hybrid complex networks with delayed coupling,” International Journal of Systems, Control and Communications, vol. 3, pp. 144–157, 2011.
  19. J. H. Koo, D. H. Ji, and S. C. Won, “Synchronization of singular complex dynamical networks with time-varying delays,” Applied Mathematics and Computation, vol. 217, no. 8, pp. 3916–3923, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. J. Li, Z. J. Ning, Y. H. Yin, and Y. Tang, “Synchronization and state estimation for singular complex dynamical networks with time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 194–208, 2013.
  21. S. Li, W. Tang, and J. Zhang, “Robust control for synchronization of singular complex delayed networks with stochastic switched coupling,” International Journal of Computer Mathematics, vol. 89, no. 10, pp. 1332–1344, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Xu and J. Sun, “Finite-time stability of linear time-varying singular impulsive systems,” IET Control Theory & Applications, vol. 4, no. 10, pp. 2239–2244, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  23. X. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881–888, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. Wang, S. Sun, and C. Xia, “Finite-time stability of multi-agent system in disturbed environment,” Nonlinear Dynamics, vol. 67, no. 3, pp. 2009–2016, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. T. Haimo, “Finite time controllers,” SIAM Journal on Control and Optimization, vol. 24, no. 4, pp. 760–770, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. P. Bhat and D. S. Bernstein, “Finite-time stability of continuous autonomous systems,” SIAM Journal on Control and Optimization, vol. 38, no. 3, pp. 751–766, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Chen and J. H. Lü, “Finite time synchronization of complex dynamical networks,” Journal of Systems Science and Mathematical Sciences, vol. 29, no. 10, pp. 1419–1430, 2009. View at Zentralblatt MATH · View at MathSciNet
  28. H. Wang, Z. Han, Q. Xie, and W. Zhang, “Finite-time chaos control of unified chaotic systems with uncertain parameters,” Nonlinear Dynamics, vol. 55, no. 4, pp. 323–328, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. Z. Sun, W. Li, and D. H. Zhao, “Finite-time stochastic outer synchronization between two complex dynamical networks with different topologies,” Chaos, vol. 22, no. 2, Article ID 023152, 2012.
  30. N. Cai, W. Li, and Y. Jing, “Finite-time generalized synchronization of chaotic systems with different order,” Nonlinear Dynamics, vol. 64, no. 4, pp. 385–393, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. X. Yang and J. Cao, “Finite-time stochastic synchronization of complex networks,” Applied Mathematical Modelling, vol. 34, no. 11, pp. 3631–3641, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. S. Li and Y.-P. Tian, “Finite time synchronization of chaotic systems,” Chaos, Solitons and Fractals, vol. 15, no. 2, pp. 303–310, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. W. L. Yang, X. D. Xia, Y. C. Dong, and S. W. Zheng, “Finite time synchronization between two different chaotic systems with uncertain parameters,” Computer & Information Science, vol. 3, pp. 174–179, 2010.
  34. L. Wang and F. Xiao, “Finite-time consensus problems for networks of dynamic agents,” IEEE Transactions on Automatic Control, vol. 55, no. 4, pp. 950–955, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  35. S. Yang, J. Cao, and J. Lu, “A new protocol for finite-time consensus of detail-balanced multi-agent networks,” Chaos, vol. 22, Article ID 043134, 2012.
  36. L. Wang, Z. Chen, Z. Liu, and Z. Yuan, “Finite time agreement protocol design of multi-agent systems with communication delays,” Asian Journal of Control, vol. 11, no. 3, pp. 281–286, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  37. Q. Hui, W. M. Haddad, and S. P. Bhat, “Finite-time semistability and consensus for nonlinear dynamical networks,” IEEE Transactions on Automatic Control, vol. 53, no. 8, pp. 1887–1900, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  38. Y. Shen and X. Xia, “Semi-global finite-time observers for nonlinear systems,” Automatica, vol. 44, no. 12, pp. 3152–3156, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet